Couldn't find what you looking for?

TRY OUR SEARCH!

I've had the implanon contraceptive for a year and 9 months now. When i first started using implanon i had a brownish discharge for about 3 weeks and had no other disturbances since. And now i've took a period! It is very light , this is only day 3 but i want to know if this is normal. From what i've been reading most women have had quite a few periods even if not regular. But this is my first one so far. For about the past month my breasts have grown, i've put on about 7lbs and my temper has been uncontrolable! Also getting very emotional. I guess i should have seen a period coming... But with not having one for over a year and a half it was the last thing i was expecting.
Any one else have a problem like this? Please help me out.

Loading...

Hi
i also have the implant and my experience is very different to yours but i have a friend who had the exact same thing as you and she got it checked and she was fine the dose lowers after about 2 years and this can restart periods hope this helps!
Reply

Loading...

Hi, I have exactly the same thing going on and was wondering how you got on?
Ive had my implant for 2 years and 3 months and ive not had a period in all that time... until this morning! 
I cant find much online about periods restarting at all and was wondering if yours became a regular thing again. 
I read the other reply saying the does lowers? Is it worth getting replaced a little early?
Reply

Loading...